Alert archive / Idaho / Wind Advisories in 2008
Wind Advisory 3, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Feb 6, 2008, 2:48 PM MST for Gooding County, Jerome County, Twin Falls County, Idaho. It took effect at Feb 7, 2008, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 2:48 PM MST (21:48 UTC)
- In effect from
- Feb 7, 2008, 9:00 AM MST
- Expired
- Feb 7, 2008, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Boise, ID
Counties Gooding County, ID, Jerome County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 162 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOI 062148 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 248 PM MST WED FEB 6 2008 IDZ016-070615- /O.NEW.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/ WESTERN MAGIC VALLEY- 248 PM MST WED FEB 6 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY FOR THE MAGIC VALLEY. A WARM FRONT WHICH WILL BRING SNOW AND BLOWING SNOW TO THE MAGIC VALLEY TONIGHT AND EARLY THURSDAY...WILL BE FOLLOWED BY A VIGOROUS COLD FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE MAINLY BETWEEN 11 AM AND 4 PM THURSDAY. WHILE SNOW SHOWERS ARE EXPECTED TO TAPER OFF AROUND 9 AM...AREAS OF BLOWING SNOW WITH VISIBILITY AROUND ONE HALF A MILE ARE POSSIBLE THROUGH THURSDAY AFTERNOON. A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM TONIGHT THROUGH 9 AM THURSDAY WITH 2 TO 4 INCHES OF SNOW ACCUMULATION BY 9 AM THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KBOI 070505 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1005 PM MST WED FEB 6 2008 IDZ016-071315- /O.CON.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/ WESTERN MAGIC VALLEY- 1005 PM MST WED FEB 6 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY FOR THE WESTERN MAGIC VALLEY. A WARM FRONT...WHICH WILL BRING SNOW AND BLOWING SNOW TO THE MAGIC VALLEY TONIGHT AND EARLY THURSDAY...WILL BE FOLLOWED BY A VIGOROUS COLD FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE MAINLY BETWEEN 11 AM AND 4 PM THURSDAY. WHILE SNOW SHOWERS ARE EXPECTED TO TAPER OFF THROUGH THE MORNING...AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY TO AROUND ONE HALF MILE THROUGH THURSDAY AFTERNOON. A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM TONIGHT THROUGH 9 AM THURSDAY WITH 2 TO 4 INCHES OF SNOW ACCUMULATION BY 9 AM THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 071254 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 554 AM MST THU FEB 7 2008 IDZ016-072300- /O.CON.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/ WESTERN MAGIC VALLEY- 554 AM MST THU FEB 7 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. A WARM FRONT...WHICH WILL BRING SNOW AND BLOWING SNOW TO THE MAGIC VALLEY THIS MORNING...WILL BE FOLLOWED BY A VIGOROUS COLD FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE MAINLY BETWEEN 11 AM AND 4 PM TODAY. WHILE SNOW SHOWERS ARE EXPECTED TO TAPER OFF THROUGH THE MORNING...AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY TO AROUND ONE HALF MILE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 072300 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 400 PM MST THU FEB 7 2008 IDZ016-080100- /O.CON.KBOI.WI.Y.0003.000000T0000Z-080208T0100Z/ WESTERN MAGIC VALLEY- 400 PM MST THU FEB 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE WESTERN MAGIC VALLEY. A COLD FRONT AND BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS OF 30 TO 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 080056 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 556 PM MST THU FEB 7 2008 IDZ016-080200- /O.EXP.KBOI.WI.Y.0003.000000T0000Z-080208T0100Z/ WESTERN MAGIC VALLEY- 556 PM MST THU FEB 7 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY FOR THE WESTERN MAGIC VALLEY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WINDS IN THE WESTERN MAGIC VALLEY HAVE COME DOWN BELOW ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 6 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 6, 10:37 AM MST, 4 hours 11 minutes earlier.
Area forecast discussion, Feb 6, 10:37 AM MST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1037 AM MST WED FEB 6 2008
.DISCUSSION...UPDATED HEADLINES FORTHCOMING. THE NEXT WINTER STORM
WILL BRING 2-4 INCHES OF SNOW TO THE NORTHEASTERN HALF OF ZONES
INCLUDING BAKER BOISE AND MODERATE SNOW WITH AREAS OF BLOWING AND
DRIFTING SNOW TO PARTS OF SOUTH CENTRAL IDAHO INCLUDING TWIN FALLS
AND FAIRFIELD. WARM FRONT OFF THE NW WA COAST WILL SAG SOUTHEAST
OVER BOISE TONIGHT. PW WITH THIS STORM IS HIGHER...1.12 INCHES
OFFSHORE AND 0.5 OVER BOISE THURSDAY MORNING. THE WARM ADVECTION
PATTERN IS QUITE IMPRESSIVE WITH WINDS INCREASING FROM 20 TO 55
KTS...THETA-E ALIGNED NEARLY PERPENDICULAR TO THESE WEST WINDS
FROM 294K TO 314K KTWF-KBNO CENTERED AT 6Z FOR EXCELLENT FORCING.
SNOW ACCUMULATION RATES EXPECTED TO PEAK GENERALLY 3-9Z ENHANCED
BY WESTERLY FLOW IN THE MOUNTAINS. A COLD FRONT WILL BRING GUSTY
WINDS TO 35 MPH ACROSS MOST OF THE AREA...WITH LOCALLY 50 MPH
WINDS IN THE MAGIC VALLEY/BENNETT HILLS PROBABLY IN THE EARLY TO
MID AFTERNOON WITH AND BEHIND A COLD FRONT. WILL LIKELY HAVE A
WIND ADVISORY WITH AFTERNOON PACKAGE FOR AT LEAST THE MAGIC
VALLEY.
&&
.AVIATION...MAJORITY OF IFR CONDITIONS IN THE VALLEYS FROM FOG WILL
LAST THROUGH ABOUT 18Z THIS MORNING WITH LOCAL IFR CONDITIONS
LASTING THROUGH ABOUT 20Z. EXPECT KBOI CEILING TO LIFT ABOVE
MINIMUMS AROUND 18Z WITH IFR STRATUS BREAKING APART BETWEEN 18-20Z.
KTWF WILL STAY VFR THROUGH THE DAY. SCATTERED SNOW SHOWERS IN THE
MOUNTAINS WILL OBSCURE TERRAIN IN IFR CONDITIONS THROUGH THE DAY.
CEILINGS LOWER AND SNOW RETURN TO THE VALLEYS TONIGHT WITH
WIDESPREAD IFR CONDITIONS THROUGH THURSDAY MORNING. STRONG WINDS
ALOFT ON THURSDAY WITH 40-60 KTS THROUGH 10K FEET MSL AND 60-100+
KTS ABOVE 10K FT MSL.
&&
.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH THURSDAY...SNOW HAD ENDED OVER SOUTHEAST
OREGON WITH THE FRONT THROUGH BOISE AS OF 10Z. FRONT WILL CONTINUE
TO MOVE TO THE EAST WITH SNOW ENDING IN THE MAGIC VALLEY BY 18Z.
HAVE ALREADY LET THE WINTER STORM WARNING FOR BAKER COUNTY EXPIRE
BUT WITH THE FASTER TIMING OF THE COLD FRONT AND SNOW ENDING OVER
CENTRAL IDAHO WILL GO AHEAD AND CANCEL THE WARNING FOR IDAHO ZONES
11 AND 13 WITH THE ZONES THAT WILL GO OUT AT 4 AM. A VERY BRIEF
BREAK IN THE WEATHER TODAY WITH YET ANOTHER STORM SYSTEM TO MOVE
INTO THE FORECAST AREA TONIGHT INTO THURSDAY. THIS SYSTEM WILL
BRING YET ANOTHER ROUND OF HEAVY SNOW TO THE FORECAST AREA. WITH
CURRENT WARNING PRODUCTS OUT FOR THE COLD FRONT THIS MORNING WILL
HOLD OFF ON ISSUING ANY WINTER WEATHER PRODUCTS FOR THE SYSTEM
TONIGHT UNTIL LATER THIS MORNING.
LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...MOIST NORTHWEST FLOW
WILL CONTINUE THROUGH FRIDAY...BRINGING MOUNTAIN SNOW SHOWERS TO
NORTHERN ZONES DUE TO OROGRAPHIC LIFT. TEMPERATURES JUST A LITTLE
BELOW NORMAL DURING THIS PERIOD AS STRONG WESTERLY FLOW ALOFT
SOMEWHAT OFFSETS AFFECT OF ABUNDANT SNOW COVER. MOUNTAIN PRECIP
SHOULD TAPER OFF BY SATURDAY AS WEAK RIDGE BUILDS OVER AREA. THOUGH
TEMPERATURES ALOFT WARM CONSIDERABLY HERE...WEAKER FLOW ALOFT AND
SNOW COVER AT THE SURFACE WILL LIKELY KEEP TEMPERATURES FROM RISING
MUCH IN THE VALLEYS. A WEAK SYSTEM THEN PUSHES IN FROM THE WEST ON
SUNDAY/MONDAY. GFS IS STRONGER WITH THIS THAN ECMWF...BUT THINK
PRECIP WILL LIKELY BE PRETTY WEAK AND MORE TO THE NORTH WITH THIS
SYSTEM. WEAK RIDGING PUSHES BACK IN FOR TUESDAY AS A STRONGER SYSTEM
GETS SET TO APPROACH THE AREA BY MIDWEEK. TEMPERATURES STILL VERY
CLOSE TO NORMAL FOR EARLY IN THE WEEK...AND POPS CLOSE TO NORMAL AS
WELL SINCE TIMING OF THE APPROACHING SYSTEMS IS STILL FAIRLY
UNCERTAIN AMONG THE MODELS.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR
IDZ030.
SNOW ADVISORY FROM 7 PM THIS EVENING TO 6 AM MST THURSDAY FOR
IDZ012-IDZ014.
SNOW AND BLOWING SNOW ADVISORY FROM 8 PM THIS EVENING TO 9 AM
MST THURSDAY FOR IDZ016-IDZ028.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM MST THURSDAY
FOR IDZ011-IDZ013.
OR...SNOW ADVISORY FROM 7 PM THIS EVENING TO 6 AM MST THURSDAY FOR
ORZ064.
SNOW ADVISORY FROM 6 PM THIS EVENING TO 2 AM PST THURSDAY FOR
ORZ062.
&&
WEATHER.GOV/BOISE
DISCUSSION...VM
AVIATION.....DG
PREV SHORT TERM...JA
PREV LONG TERM....TBHazardous weather outlook, Feb 6, 5:31 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 531 AM MST WED FEB 6 2008 IDZ028-071245- CAMAS PRAIRIE- 531 AM MST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO. .DAY ONE...TODAY AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST FOR THE CAMAS PRAIRIE. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES WITH GUSTY WINDS WILL CREATE LIMITED VISIBILITIES...ESPECIALLY IN OPEN AREAS. USE CAUTION WHEN TRAVELING. ANOTHER STORM SYSTEM MOVING INTO THE REGION WILL SPREAD SNOWFALL ACROSS THE CAMAS PRAIRIE AGAIN WEDNESDAY NIGHT. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE TONIGHT...WITH ADDITIONAL ACCUMULATIONS OF 3 TO 4 INCHES POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ062-071245- BAKER COUNTY- 431 AM PST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL MOVE INTO THE REGION TONIGHT AND SPREAD SNOWFALL ACROSS BAKER COUNTY OREGON. 3 TO 6 INCHES OF SNOW CAN BE EXPECTED WEDNESDAY NIGHT WITH AN ADDITIONAL 1 TO 3 INCHES ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY 1 TO 3 INCHES OF ADDITIONAL SNOWFALL IS EXPECTED IN BAKER COUNTY OREGON ON THURSDAY. TOTAL STORM ACCUMULATIONS OF 3 TO 7 INCHES IN THE VALLEYS AND 4 TO 9 INCHES IN THE MOUNTAINS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ011-013-071245- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS- 531 AM MST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL SPREAD SNOWFALL ACROSS THE WEST CENTRAL AND BOISE MOUNTAINS TONIGHT AND ON THURSDAY. SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED WEDNESDAY NIGHT FROM THIS STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE SNOWFALL WILL CONTINUE ON THURSDAY WITH STORM TOTAL ACCUMULATIONS OF 8 TO 16 INCHES IN THE MOUNTAINS...AND 5 TO 11 INCHES IN THE VALLEYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ012-014>016-029-030-ORZ061-063-064-071245- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS- SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 531 AM MST WED FEB 6 2008 /431 AM PST WED FEB 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL SPREAD SNOWFALL ACROSS THE REGION WEDNESDAY NIGHT. 1 TO 4 INCHES OF SNOWFALL CAN BE EXPECTED TONIGHT IN MANY LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOWFALL WILL CONTINUE ON THURSDAY WITH AN ADDITIONAL 1 TO 3 INCHES EXPECTED. STORM TOTAL ACCUMULATIONS OF 2 TO 6 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 6, 9:59 AM MST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BOISE ID
959 AM MST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM SNOW 12 NE BOISE 43.73N 116.06W
02/06/2008 E2.5 INCH BOISE ID PUBLIC
BOGUS BASIN SKI RESORT WEB CAM SHOWED ABOUT 2.5 NEW
INCHES OF SNOWFALL.
0421 AM HEAVY SNOW 7 NW MCCALL 44.99N 116.21W
02/06/2008 E4.0 INCH ADAMS ID PUBLIC
BRUNDAGE SKI RESORT WEB CAM SHOWED ABOUT 4 NEW INCHES OF
SNOW SINCE ABOUT 03Z.
0541 AM SNOW KUNA 43.49N 116.42W
02/06/2008 M3.0 INCH ADA ID TRAINED SPOTTER
TRAINED SPOTTER REPORTS 3 NEW INCHES OF SNOWFALL WITH 6
INCHES OF SNOW DEPTH.
0724 AM SNOW 6 WSW ATLANTA 43.75N 115.23W
02/06/2008 M3.0 INCH ELMORE ID OTHER FEDERAL
ATLANTA SUMMIT SNOTEL REPORTS 3 INCHES OF NEW SNOW.
0732 AM SNOW 10 ENE IDAHO CITY 43.90N 115.67W
02/06/2008 M4.0 INCH BOISE ID OTHER FEDERAL
MORES CREEK SUMMIT SNOTEL REPORTS 4 NEW INCHES OF
SNOWFALL SINCE 06Z. ELEVATION 6100 FEET.
0733 AM SNOW 8 E LOWMAN 44.07N 115.45W
02/06/2008 E5.0 INCH BOISE ID OTHER FEDERAL
JACKSON PEAK SNOWTEL REPORTS ABOUT 5 NEW INCHES OF
SNOWFALL SINCE 06Z. ELEVATION 7070 FEET.
0735 AM SNOW 9 W HILL CITY 43.30N 115.23W
02/06/2008 M3.0 INCH ELMORE ID OTHER FEDERAL
BANNER SUMMIT SNOTEL REPORTS 3 NEW INCHES OF SNOWFALL
SINCE 00Z ON 02/06/08. ELEVATION 7040 FEET.
0736 AM SNOW 13 NW ATLANTA 43.93N 115.30W
02/06/2008 M5.0 INCH BOISE ID OTHER FEDERAL
GRAHAM GUARD STATION SNOTEL REPORTS ABOUT 5 NEW INCHES OF
SNOWFALL SINCE 06Z. ELEVATION 5690 FEET.
0738 AM SNOW 3 N DONNELLY 44.77N 116.08W
02/06/2008 M3.0 INCH VALLEY ID OTHER FEDERAL
LONG VALLEY SNOTEL REPORTS ABOUT 3 NEW INCHES OF SNOWFALL
SINCE 04Z ON 02/06/08. ELEVATION 4890 FEET.
0739 AM SNOW 8 SSE WARM LAKE 44.54N 115.61W
02/06/2008 M3.0 INCH VALLEY ID OTHER FEDERAL
DEADWOOD SUMMIT SNOTEL REPORTS ABOUT 3 NEW INCHES OF
SNOWFALL SINCE 08Z ON 02/06/08. ELEVATION 7000 FEET.
0741 AM SNOW 15 E ROGERSON 42.22N 114.30W
02/06/2008 E3.0 INCH TWIN FALLS ID OTHER FEDERAL
MAGIC MOUNTAIN SNOTEL REPORTS ABOUT 3 INCHES OF NEW
SNOWFALL SINCE 07Z ON 02/06/08. ELEVATION 6700 FEET.
0743 AM SNOW 16 SSE JORDAN VALLEY 42.76N 116.93W
02/06/2008 E2.0 INCH OWYHEE ID OTHER FEDERAL
SOUTH MOUNTAIN SNOTEL REPORTS ABOUT 2 NEW INCHES OF
SNOWFALL SINCE 07Z ON 02/06/08. ELEVATION 6340 FEET.
0744 AM SNOW 4 E BANKS 44.09N 116.04W
02/06/2008 M4.0 INCH BOISE ID TRAINED SPOTTER
TRAINED SPOTTER REPORTED 4 NEW INCHES OF SNOWFALL.
0746 AM SNOW 3 NW MCCALL 44.94N 116.15W
02/06/2008 E5.0 INCH ADAMS ID OTHER FEDERAL
BEAR BASIN SNOTEL REPORTS ABOUT 5 NEW INCHES OF SNOWFALL
SINCE 20Z ON 02/05/08. ELEVATION 5350 FEET.
0747 AM SNOW 10 ENE COUNCIL 44.78N 116.25W
02/06/2008 E4.0 INCH ADAMS ID OTHER FEDERAL
SQUAW FLAT SNOTEL REPORTS ABOUT 4 NEW INCHES OF SNOWFALL
SINCE 06Z ON 02/06/08.
0750 AM SNOW 10 WNW SUMPTER 44.80N 118.38W
02/06/2008 E2.5 INCH GRANT OR OTHER FEDERAL
TIPTON SNOTEL REPORTS ABOUT 2.5 NEW INCHES OF SNOWFALL
SINCE 06Z. ELEVATION 5400 FEET.
0750 AM SNOW 2 NNE MERIDIAN 43.64N 116.38W
02/06/2008 M2.0 INCH ADA ID TRAINED SPOTTER
TRAINED SPOTTER REPORTED 2 NEW INCHES OF SNOWFALL.
VISIBILITY 1/2SM TO 1/4SM IN FOG.
0754 AM SNOW 3 E NAMPA 43.58N 116.51W
02/06/2008 M3.0 INCH CANYON ID TRAINED SPOTTER
NWS EMPLOYEE MEASURED 3 NEW INCHES OF SNOWFALL.
0754 AM SNOW BOISE 43.61N 116.23W
02/06/2008 E3.0 INCH ADA ID NWS EMPLOYEE
NWS EMPLOYEE MEASURED 3 NEW INCHES OF SNOWFALL BETWEEN 5
MILE AND VICTORY ROADS.
0758 AM SNOW BOISE 43.61N 116.23W
02/06/2008 M3.0 INCH ADA ID NWS EMPLOYEE
NWS EMPLOYEE MEASURED 3 INCHES OF SNOWFALL BETWEEN
GECKLER AND LINDEN AVENUES ON THE EAST SIDE OF BOISE.
0810 AM SNOW BOISE 43.61N 116.23W
02/06/2008 M3.2 INCH ADA ID NWS EMPLOYEE
NWS EMPLOYEE MEASURED 3.25 INCHES OF NEW SNOWFALL.
0813 AM SNOW WNW NEW MEADOWS 44.97N 116.29W
02/06/2008 M4.1 INCH ADAMS ID TRAINED SPOTTER
NEW MEADOWS RANGER DISTRICT MEASURED 4.1 NEW INCHES OF
SNOWFALL.
0820 AM SNOW N FAIRFIELD 43.35N 114.79W
02/06/2008 M4.0 INCH CAMAS ID TRAINED SPOTTER
TRAINED SPOTTER REPORTED 4 NEW INCHES OF SNOWFALL.
BLOWING AND DRIFTING SNOW AT TIME OF OBSERVATION.
0847 AM HEAVY SNOW 5 NNW GLENDALE 44.89N 116.44W
02/06/2008 M6.0 INCH ADAMS ID TRAINED SPOTTER
TRAINED SPOTTER REPORTED 6 NEW INCHES OF SNOWFALL. WATER
EQUIVALENT 0.48 INCHES. LIGHT SNOW AT TIME OF
OBSERVATION.
0849 AM HEAVY SNOW 2 N PINE 43.50N 115.32W
02/06/2008 M4.5 INCH ELMORE ID TRAINED SPOTTER
TRAINED SPOTTER MEASURED 4.5 NEW INCHES OF SNOWFALL.
0849 AM HEAVY SNOW IDAHO CITY 43.84N 115.85W
02/06/2008 M6.0 INCH BOISE ID CO-OP OBSERVER
SIX NEW INCHES AS OF 9AM. 45 ON THE GROUND.
0849 AM SNOW 7 SE BOISE 43.53N 116.13W
02/06/2008 M3.0 INCH ADA ID TRAINED SPOTTER
3 NEW INCHES. 9 ON THE GROUND.
0849 AM SNOW FIELDS 42.26N 118.67W
02/06/2008 M2.0 INCH HARNEY OR CO-OP OBSERVER
2 INCHES OVERNIGHT.
0849 AM SNOW 6 NNE CENTERVILLE 44.00N 115.84W
02/06/2008 E5.0 INCH BOISE ID CO-OP OBSERVER
5 INCHES NEW OVERNIGHT.
0849 AM SNOW 7 N BOISE 43.71N 116.23W
02/06/2008 M2.5 INCH ADA ID CO-OP OBSERVER
2.5 INCHES OVERNIGHT.
0849 AM HEAVY SNOW 2 S NAMPA 43.55N 116.56W
02/06/2008 M3.0 INCH CANYON ID TRAINED SPOTTER
3 INCHES NEW OVERNIGHT. 9 ON THE GROUND.
0849 AM SNOW COUNCIL 44.73N 116.43W
02/06/2008 M5.0 INCH ADAMS ID CO-OP OBSERVER
5 INCHES OVERNIGHT.
&&
SLEWISThe office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 10:13 AM MST | Snow and Blowing Snow Advisory | BOI | Camas, Elmore, Gooding, Jerome, Twin Falls | 23 hr |
| Feb 6, 10:13 AM MST | Snow Advisory | BOI | Ada, Canyon, Elmore, Gem, Owyhee, Payette and 2 more | 23 hr |
| Feb 6, 10:13 AM MST | Winter Storm Warning | BOI | Adams, Boise, Camas, Elmore, Gem, Valley and 1 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.